THERMAL SCIENCE

International Scientific Journal

External Links

OPTIMUM SOLUTIONS OF SPACE FRACTIONAL ORDER DIFFUSION EQUATION

ABSTRACT
The present paper is concerned with the implementation of optimal homotopy asymptotic method to handle the approximate analytical solutions of fractional order partial differential equations. Fractional differential equations have great importance regarding distinct fields of science and engineering. Approximate solutions of space fractional order diffusion model and its various special cases are handled using the innovative proposed method. The space fractional derivatives are described in the Caputo sense. The results obtained by the proposed method are compared with various methods. The proposed method demonstrates excellent accuracy and strength over various methods.
KEYWORDS
PAPER SUBMITTED: 2017-11-20
PAPER REVISED: 2017-12-25
PAPER ACCEPTED: 2017-12-28
PUBLISHED ONLINE: 2018-02-18
DOI REFERENCE: https://doi.org/10.2298/TSCI171120036A
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2018, VOLUME 22, ISSUE Supplement 1, PAGES [S329 - S339]
REFERENCES
  1. Sweilam, N. H., et al., On the numerical solution of space fractional order diffusion equation via shifted Chebyshev polynomials of the third kind, J. of K. Saud Uni. - Sci. 28 (2016), pp. 41-47.
  2. Khader, M. M., On the numerical solutions for the fractional diffusion equation, Commun. Nonli. Sci Numer Simul. 16 (2011), pp. 2535-2542.
  3. Saadatmandi, A., Dehghan, M., A tau approach for solution of the space fractional diffusion equation, Comput. and Math. with Appl. 62 (2011), pp. 1135-1142.
  4. Sweilam, N. H., et al., Second kind shifted Chebyshev polynomials for solving space fractional order diffusion equation, Chaos, Solitons & Fractals 73 (2015), pp. 141-147.
  5. Khader, M. M., Sweilam, N. H., Mahdy, A.M.S., An Efficient Numerical Method for Solving the Fractional Diffusion Equation, J. of Appl. Math. & Bioinfor., 1 (2011), pp. 1-12.
  6. Tadjeran,C., Meerschaert, M. M., Scheffler, Hans-Peter, A second-order accurate numerical approximation for the fractional diffusion equation, J. of Comput. Phy., 213 (2006), pp. 205-213.
  7. K.B. Oldham, J. Spanier, The Fractional Calculus, Academic Press, New York, 1974.
  8. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  9. A. Kilbas, H. Srivastava, J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Boston, 2006.
  10. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, London, 2010.
  11. G.-A. Anastassiou, Advances on Fractional Inequalities, Springer, 2011.
  12. Hasib Khan, et al, Existence theorems and Hyers-Ulam stability for a coupled system of fractional differential equations with p-Laplacian operator, B. Value Probl., 157 (2017)
  13. Hasib Khan, et al, On iterative solutions and error estimations of a coupled system of fractional order differential-integral equations with initial and boundary conditions, Differ. Equ. Dyn. Syst., 2017. DOI: 10.1007/s12591-017-0365-7
  14. Hossein Jafari, et al, Existence criterion for the solutions of fractional order p-Laplacian boundary value problems, Boundary Value Problems, 164 (2015) DOI: 10.1186/s13661-015-0425-2
  15. F. Mainardi, G. Pagnini, R.-K. Saxena, Fox H functions in fractional diffusion, J. Comput. Appl. Math.,178 (2005), pp. 321-331.
  16. C. Chen, F. Liu, V. Anh, I. Turner, Numerical methods for solving a two-dimensional variableorder anomaloussub diffusion equation, Math. Comp., 81(2012), pp. 345-366.
  17. L. Su, W. Wang, H. Wang, A characteristic difference method for the transient fractional convection-diffusion equations, Appl. Numer. Math., 61 (2011), pp. 946-960.
  18. T. Langlands, B. Henry, The accuracy and stability of an implicit solution method for the fractional Diffusion equation, J. Comput. Phys., 205 (2005), pp. 719-736.
  19. S.S. Ray, Analytical solution for the space fractional diffusion equation by two-step Adomian decomposition method, Commun. Nonlinear Sci. Numer.Simul., 14 (2009), pp. 1295-1306
  20. M.M. Meerschaert, D.A. Benson, H.P. Scheffler, P. Becker-Kern, Governing equations and solutions of anomalous random walk limits, Phys. Rev. E, 66 (2002), pp.102R-105R.
  21. R. Metzler, J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomaloustransport by fractional dynamics, J. Phys. A, 37 (2004), pp. R161-R208.
  22. Hirota, R., Exact N-Solitons of the wave equation of long waves in shallow-water and in nonlinear lattices. J. Math. Phy., 14 (1973), pp. 810-814.

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence